8 Publications

Mark all

[8]
2020 | Journal Article | IST-REx-ID: 7554   OA
H. Edelsbrunner and A. Nikitenko, “Weighted Poisson–Delaunay mosaics,” Theory of Probability and its Applications, vol. 64, no. 4, pp. 595–614, 2020.
View | DOI | Download (ext.) | arXiv
 
[7]
2019 | Journal Article | IST-REx-ID: 5678   OA
H. Edelsbrunner and A. Nikitenko, “Poisson–Delaunay Mosaics of Order k,” Discrete and Computational Geometry, vol. 62, no. 4, pp. 865–878, 2019.
View | Files available | DOI
 
[6]
2018 | Journal Article | IST-REx-ID: 87   OA
H. Edelsbrunner and A. Nikitenko, “Random inscribed polytopes have similar radius functions as Poisson-Delaunay mosaics,” Annals of Applied Probability, vol. 28, no. 5, pp. 3215–3238, 2018.
View | Files available | DOI | Download (ext.) | arXiv
 
[5]
2017 | Journal Article | IST-REx-ID: 1173   OA
H. Edelsbrunner, A. Glazyrin, O. Musin, and A. Nikitenko, “The Voronoi functional is maximized by the Delaunay triangulation in the plane,” Combinatorica, vol. 37, no. 5, pp. 887–910, 2017.
View | DOI | Download (ext.)
 
[4]
2017 | Journal Article | IST-REx-ID: 718   OA
H. Edelsbrunner, A. Nikitenko, and M. Reitzner, “Expected sizes of poisson Delaunay mosaics and their discrete Morse functions,” Advances in Applied Probability, vol. 49, no. 3, pp. 745–767, 2017.
View | Files available | DOI | Download (ext.) | arXiv
 
[3]
2017 | Thesis | IST-REx-ID: 6287
A. Nikitenko, Discrete Morse theory for random complexes . IST Austria, 2017.
View | Files available | DOI
 
[2]
2017 | Preprint | IST-REx-ID: 6288   OA
H. Edelsbrunner and A. Nikitenko, “Poisson-Delaunay mosaics of order k,” arXiv:1709.09380. .
View | Download (ext.) | arXiv
 
[1]
2016 | Journal Article | IST-REx-ID: 1222   OA
O. Musin and A. Nikitenko, “Optimal packings of congruent circles on a square flat torus,” Discrete & Computational Geometry, vol. 55, no. 1, pp. 1–20, 2016.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

8 Publications

Mark all

[8]
2020 | Journal Article | IST-REx-ID: 7554   OA
H. Edelsbrunner and A. Nikitenko, “Weighted Poisson–Delaunay mosaics,” Theory of Probability and its Applications, vol. 64, no. 4, pp. 595–614, 2020.
View | DOI | Download (ext.) | arXiv
 
[7]
2019 | Journal Article | IST-REx-ID: 5678   OA
H. Edelsbrunner and A. Nikitenko, “Poisson–Delaunay Mosaics of Order k,” Discrete and Computational Geometry, vol. 62, no. 4, pp. 865–878, 2019.
View | Files available | DOI
 
[6]
2018 | Journal Article | IST-REx-ID: 87   OA
H. Edelsbrunner and A. Nikitenko, “Random inscribed polytopes have similar radius functions as Poisson-Delaunay mosaics,” Annals of Applied Probability, vol. 28, no. 5, pp. 3215–3238, 2018.
View | Files available | DOI | Download (ext.) | arXiv
 
[5]
2017 | Journal Article | IST-REx-ID: 1173   OA
H. Edelsbrunner, A. Glazyrin, O. Musin, and A. Nikitenko, “The Voronoi functional is maximized by the Delaunay triangulation in the plane,” Combinatorica, vol. 37, no. 5, pp. 887–910, 2017.
View | DOI | Download (ext.)
 
[4]
2017 | Journal Article | IST-REx-ID: 718   OA
H. Edelsbrunner, A. Nikitenko, and M. Reitzner, “Expected sizes of poisson Delaunay mosaics and their discrete Morse functions,” Advances in Applied Probability, vol. 49, no. 3, pp. 745–767, 2017.
View | Files available | DOI | Download (ext.) | arXiv
 
[3]
2017 | Thesis | IST-REx-ID: 6287
A. Nikitenko, Discrete Morse theory for random complexes . IST Austria, 2017.
View | Files available | DOI
 
[2]
2017 | Preprint | IST-REx-ID: 6288   OA
H. Edelsbrunner and A. Nikitenko, “Poisson-Delaunay mosaics of order k,” arXiv:1709.09380. .
View | Download (ext.) | arXiv
 
[1]
2016 | Journal Article | IST-REx-ID: 1222   OA
O. Musin and A. Nikitenko, “Optimal packings of congruent circles on a square flat torus,” Discrete & Computational Geometry, vol. 55, no. 1, pp. 1–20, 2016.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed